# SDR ASAA2012122393532

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 22,081 hours, 6,674 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SINGLE FMC OPERATION ANNUNCIATED IN FLIGHT.  SELECTED BOTH ON LEFT TO RESTORE COPILOTS DISPLAY.   TESTED IAW FIM 34-61 TASK 807, NO FAULTS, INTERMITTENT, NO FURTHER ACTION REQUIRED.
